A 32-year-old female asked:
if i have gastritis or an ulcer, will the ppis always help? i've been taking pantoprazole for a month, and i'm still experiencing stomach burning.
1 doctor answer
Dr. Andrew Seibert answered
34 years experience Gastroenterology
Return to your doc.: If you are still having symptoms after one month of a PPI, you should return to your doctor to see if further testing needs to be done, or if you need a different medication or a change in the dosage of the current one. In the meantime, it will not hurt to add over-the-counter antacids, such as Tums, (calcium carbonate) to your regimen. Good luck.
Answered on Aug 18, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!